General

Yi Wang

Institute of Applied Mathematics,

Academy of Mathematics and Systems Sciences,

Chinese Academy of Sciences,

Beijing 100190, P. R. China
Email: wangyi@amss.ac.cn
Telephone: 010-82541905
Address: No. 55 Zhongguancun East Road, Haidian District, Beijing 100190, P. R. China
Postcode: 100190

Research Areas

Nonlinear Partial Differential Equations,

Conservation laws,

Mathematical theories of compressible fluids,

Compressible Navier-Stokes equations,

.......


Education

Ph. D, 2004-2007,  University of Chinese Academy of Sciences

Experience

   
Work Experience

  • July 2007,Visiting ETH Zurich, Swiss;

  • May 2010,Visiting Department of Mathematics, Osaka University and Kyushu University, Japan;

  • Sep. 2011- Sep. 2012, Visiting Institute of Mathematics Sciences, Chinese University of Hong Kong;

  • Nov. 2011- Jan. 2012,Visiting Department of Mathematics, City University of Hong Kong;

  • June 2012,Visiting Padova University, Italy;

  • June 2013,Visiting Department of Mathematics, Seoul National University, Korea;

  • Sep. 2013,Visiting Department of Mathematics, Tokoyo Institute of Technology, Japan;

  • Dec. 2014,  Visiting Institute of Mathematics, Academia Sinica (Taipei);

  • May 2015,Visiting Department of Mathematics, Pittsburgh University, USA;

  • Aug. 2015,Visiting Department of Mathematics, Georgia Institute of Technology, USA;

  • Dec. 2014- Dec. 2015,Visiting Department of Mathematics, University of Texas at Austin, USA;

  • Aug. 2016,Visiting RWTH Aachen University, Germany

  • Sep. 2019,Visiting Institute of Mathematics, Czech Academy of Sciences, Czech;
  • Feb. 2024, Visiting Department of Mathematics, University of Texas at Austin, Kansas University and Pittsburgh University, USA.


Teaching Experience

From 2008 to present,  teaching undergraduate and graduate courses at University of Chinese Academy of Sciences


Publications

[1]. Moon-Jin Kang, Alexis F. Vasseur, Yi Wang. Time-asymptotic stability of composite waves of viscous shock and rarefaction for barotropic Navier-Stokes equations. Advances in Mathematics,  419 (2023), 108963. http://dx.doi.org/10.1016/j.aim.2023.

[2]. Teng Wang, Yi Wang. Nonlinear stability of planar viscous shock wave to three-dimensional compressible Navier-Stokes equations. Journal of the European Mathematical Society, acceptted, (2023).

[3]. Xin-xiang Bian, Yi Wang, Lingling Xie. Vanishing viscosity limit to planar rarefaction wave with vacuum for 3D compressible Navier-Stokes equations. Communications in Mathematical Analysis and Applications, 2 (2023), 21-69.

[4]. Hailiang Li, Teng Wang, Yi Wang, Wave phenomena to the three-dimensional fluid-particle model, Archive for Rational Mechanics and Analysis, 243 (2022), no. 2, 1019-1089.

[5]. Lin-An Li, Dehua Wang, Yi Wang, Vanishing dissipation limit to the planar rarefaction wave for the three-dimensional compressible Navier-Stokes-Fourier equations, Journal of Functional Analysis, 283 (2022), no. 2, Paper No. 109499, 50 pp.

[6]. Moon-Jin Kang, Alexis F.  Vasseur,  Yi Wang, Uniqueness of a planar contact discontinuity for 3D compressible Euler system in a class of zero dissipation limits from Navier-Stokes-Fourier system. Comm. Math. Phys. 384 (2021), no. 3, 1751-1782.

[7]. Teng Wang, Yi Wang, Large-time behaviors of the solution to 3D compressible Navier-Stokes equations in half space with Navier boundary condition, Commun. Pure Appl. Anal., 20 (2021), no. 7-8, 2811-2838.

[8]. Lin-An Li, Dehua Wang, Yi Wang,Vanishing Viscosity Limit to the Planar Rarefaction Wave for the Two-Dimensional Compressible Navier–Stokes Equations, Communications in Mathematical Physics, 376 (2020), 353-384.

[9]. Yi Wang, Bijun Zuo, Energy and cross-helicity conservation for the three-dimensional ideal MHD equations in a bounded domain, J. Differential Equations, 268 (2020), no. 8, 4079-4101.

[10]. Moon-Jin Kang, Alexis F.  Vasseur,  Yi Wang, L2-contraction of large planar shock waves for multi-dimensional scalar viscous conservation laws, J. Differential Equations 267 (2019), no. 5, 2737-2791.

[11]. Teng Wang, Yi Wang, Nonlinear stability of planar rarefaction wave to the three-dimensional Boltzmann equation, Kinet. Relat. Models 12 (2019), no. 3, 637-679.

[12]. Lin-an Li, Teng Wang, Yi Wang, Stability of planar rarefaction wave to 3D full compressible Navier–Stokes equations, Arch. Ration. Mech. Anal. 230 (2018), no. 3, 911-937.

[13]. Lin-an Li, Yi Wang, Stability of planar rarefaction wave to two-dimensional compressible Navier--Stokes equations, SIAM J. Math. Anal., 50 (2018), 4937-4963.

[14]. Hailiang Li, Teng Wang, Yi Wang, Stability of the superposition of a viscous contact wave with two rarefaction waves to the bipolar Vlasov-Poisson -Boltzmann system. SIAM J. Math. Anal., 50 (2018), 1829-1876.

[15]. Hailiang Li, Yi Wang, Tong Yang,  Mingying Zhong, Stability of nonlinear wave patterns to the bipolar Vlasov-Poisson-Boltzmann System. Arch. Rational Mech. Anal., 228 (2018), 39-127.

[16]. Quansen Jiu, Yi Wang,  Zhouping Xin, Global classical solution to two-dimensional compressible Navier–Stokes equations with large data in R^2, Physica D, 376/377 (2018), 180-194.

[17].  Zhenhua Guo, Mei Wang, Yi Wang, Global solution to 3D spherically symmetric compressible Navier-Stokes equations with large data. Nonlinear Anal. Real World Appl., 40 (2018), 260-289.

[18]. Feimin Huang,  Yi Wang, Yong Wang, Tong Yang, Justification of limit for the  Boltzmann equation related to Korteweg theory. Quart. Appl. Math., 74  (2016), no. 4, 719-764.

[19]. Xiaohong Qin,  Teng Wang, Yi Wang, Global stability of wave patterns for  compressible Navier-Stokes system with free boundary. Acta Math. Sci.  Ser. B Engl. Ed., 36 (2016), no. 4, 1192-1214.

[20]. Mingjie Li,  Teng Wang, Yi Wang, The limit to rarefaction wave with vacuum  for 1D compressible fluids with temperature-dependent transport  coefficients. Anal. Appl. (Singap.) 13 (2015), no. 5, 555-589.

[21]. Teng Wang,  Yi Wang, Stability of superposition of two viscous shock waves  for the Boltzmann equation. SIAM J. Math. Anal. 47 (2015), no. 2,  1070-1120.

[22]. Feimin Huang, Yi Wang, Yong Wang, Tong Yang, Vanishing viscosity of  isentropic Navier-Stokes equations for interacting shocks. Sci. China  Math. 58 (2015), no. 4, 653-672.

[23]. Alexis F. Vasseur, Yi Wang, The inviscid limit to a contact discontinuity for the compressible Navier-Stokes-Fourier system using the relative entropy method. SIAM J. Math. Anal. 47 (2015), no. 6, 4350-4359.

[24].  Quansen Jiu, Yi Wang,  Zhouping Xin, Global well-posedness of 2D compressible Navier-Stokes equations with large data and vacuum. J. Math. Fluid Mech. 16 (2014), no. 3, 483-521.

[25]. Seung-Yeal Ha, Feimin Huang,  Yi Wang, A global unique solvability of entropic weak solution to the  one-dimensional pressureless Euler system with a flocking dissipation. J. Differential Equations 257 (2014), no. 5, 1333-1371.

[26]. Feimin Huang, Yi Wang, Yong Wang, Tong Yang, The limit of the Boltzmann equation to the Euler equations for Riemann problems. SIAM J. Math. Anal. 45 (2013), no. 3, 1741-1811.

[27]. Feimin Huang,  Song Jiang, Yi Wang, Zero dissipation limit of full compressible Navier-Stokes equations with a Riemann initial data. Commun. Inf. Syst. 13 (2013), no. 2, 211-246.

[28]. Yinghui Zhang,  Ronghua Pan, Yi Wang, Zhong Tan,  Zero dissipation limit with two interacting shocks of the 1D non-isentropic Navier-Stokes equations. Indiana Univ. Math. J. 62 (2013), no. 1, 249-309.

[29].  Quansen Jiu,  Yi Wang, Zhouping Xin, Vacuum behaviors around rarefaction waves to 1D compressible Navier-Stokes equations with density-dependent viscosity. SIAM J. Math. Anal. 45 (2013), no. 5, 3194-3228.

[30]. Feimin Huang, Yi Wang, Tong Yang, Vanishing viscosity limit of the compressible Navier-Stokes equations for solutions to a Riemann problem. Arch. Ration. Mech. Anal. 203 (2012), no. 2, 379-413.

[31].  Feimin Huang, Mingjie Li, Yi Wang, Zero dissipation limit to rarefaction wave with vacuum for one-dimensional compressible Navier-Stokes equations. SIAM J. Math. Anal. 44 (2012), no. 3, 1742-1759.

[32].  Xiaohong Qin, Yi Wang, Large-time behavior of solutions to the inflow problem of full compressible Navier-Stokes equations. SIAM J. Math. Anal. 43 (2011), no. 1, 341-366.
[33]. Xiaohong Qin, Yi Wang, Large-time behavior of solutions to the inflow problem of full compressible Navier-Stokes equations,SIAM J. Math. Anal., 43 (2011), no. 1, 341-366
[34]. Feimin Huang, Yi Wang, Tong Yang, Fluid dynamic limit to the Riemann solutions of Euler equations: I. Superposition of rarefaction waves and contact discontinuity,Kinet. Relat. Models, 3 (2010), no. 4, 685-728.
[35]. Buyang Li, Weiwei Sun, Yi Wang, Global existence of weak solution to the heat and moisture transport system in fibrous porous media,J. Differential Equations, 249 (2010), no. 10, 2618-2642.

[36]. Feimin Huang, XiaodingShi, Yi Wang, Stability of viscous shock wave for compressible Navier-Stokes equations with free boundary,Kinet. Relat. Models, 3(2010), no.3, 409-425. 
[37]. Feimin Huang, Yi Wang, Tong Yang, Hydrodynamic limit of the Boltzmann equation with contact discontinuities,Comm. Math. Phys., 295 (2010), no. 2, 293-326.

[38]. Xiaohong Qin, Yi Wang, Stability of wave patterns to the inflow problem of full compressible Navier-Stokes equations,SIAM J. Math. Anal.., 41 (2009), no. 5, 2057-2087.

[39]. Yi Wang, Zero dissipation limit of compressible heat-conducting Navier-Stokes equations in the presence of shock,Acta Math. Scientia (Series B), 28 (2008), no. 4, 727-748.

[40]. Feimin Huang, Ronghua Pan, Yi Wang, Stability of Contact Discontinuity for Jin-Xin Relaxation System,J. Differential Equations, 244 (2008), 1114-1140.

[41]. Feimin Huang, Yi Wang, Large time behavior of the solutions to the Boltzmann equation with specular reflective boundary condition,J. Differential Equations, 240 (2007), 399-429.

[42]. Yi Wang, The global existence of solutions for a cross-diffusion system,Acta Math. Appl. Sin., 21, No.3, (2005), 519-528.


Students

已指导学生

李林安  博士研究生  070104-应用数学  

左碧君  博士研究生  070104-应用数学  

苏佩  博士研究生  070104-应用数学  

卞新想  博士研究生  070104-应用数学  

黄旭山  博士研究生  070104-应用数学  

现指导学生

谢玲玲  博士研究生  070104-应用数学  

史家进  博士研究生  070104-应用数学  

吕思迪  博士研究生  070104-应用数学  

张健  博士研究生  070104-应用数学  

张世鸿  博士研究生  070104-应用数学  

余秋阳  博士研究生  070104-应用数学